# SDR RAIA950736

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Brake Syst
- Part number: ACM26810
- Condition: Reqd Service
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS RT BRAKE INOP.  BLEED AND SERVICED MASTER CYLINDER (P/N ACM26810).  (W)
